BibTeX record journals/ibmrd/Kuhn60

download as .bib file

@article{DBLP:journals/ibmrd/Kuhn60,
  author    = {Harold W. Kuhn},
  title     = {Some Combinatorial Lemmas in Topology},
  journal   = {{IBM} J. Res. Dev.},
  volume    = {4},
  number    = {5},
  pages     = {518--524},
  year      = {1960},
  url       = {https://doi.org/10.1147/rd.45.0518},
  doi       = {10.1147/rd.45.0518},
  timestamp = {Fri, 13 Mar 2020 10:55:01 +0100},
  biburl    = {https://dblp.org/rec/journals/ibmrd/Kuhn60.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics